|Can PEP inhibit an herpes breakout ?
Feb 21, 2012
I am on PEP and I notice 3 days after the exposure some little red spot on my penis. It disappeared one hour later. Could Zilarvir avoid a breakout ? I am wondering if I can get the Hepatitis B vaccine while I am on PEP ?
| Response from Dr. Wohl
Isolated red spots on the penis would be an unusual drug reaction. I would have these examined. HBV vaccine is fine during PEP. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- With Hpv How Often Do You Get Breakouts
- Will A Herpes Breakout Always Reoccur In The Same Area?
- Where Do The Breakouts Of Genital Herpes Show Up On The Body?
- When Do You First Breakout From Herpes?
- Undetectable Viral Load Still Show Hiv Positive
- After Contracting Vaginal Thrush How Soon Do Symptons Occur
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.